# SDR 2004UALA01164

- Difficulty date: November 24, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 49,623 hours, 27,529 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEN, DUE TO A GEAR IN TRANSIT LIGHT PROBLEM.  INDICATION WAS CAUSED BY FAULTY GEAR DOWN LOCK PROXIMITY SWITCH. REPLACED GEAR DOWN LOCK SWITCH. PERFORMED OPERATIONAL AND FUNCTIONAL CHECK OF THE SYSTEM. GEAR OPEARTION AND INDICATION FOUND NORMAL.
